A priori majorization of the solutions of the boundary value problems

  • Carlo Miranda
Part of the Ergebnisse der Mathematik und ihrer Grenzgebiete book series (MATHE1, volume 2)


In the scope of the study of boundary value problems for nonlinear elliptic equations, it is essential to deepen the study of the solutions of linear equations for the purpose of establishing certain majorization formulas for them, which are refined as much more as possible. Along this line of thought, the first problem which presents itself is that of majorizing, by functions of the data of the problem, the maximum moduli and the Hölder coefficients of the solution and its derivatives and of establishing which regularity properties hold for this solution as consequences of appropriate regularity properties on the data of the problem. The importance of this research was recognized by G. Giraud since his first works [2, 4] in which, departing from theorems proved by himself on existence and on the representation of the solution by means of potentials, he succeeded in bringing some contribution to the study of the question.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    J. Marcinkiewicz: Sur les multiplicateurs des séries de Fourier. Studia Math. 8 (1939) 78–91.Google Scholar
  2. 2.
    G. Stampacchia: The spaces ℒ(p,γ) N (p,γ) and interpolation. Ann. Sc. N. Sup. Pisa 19 (1965) 443–462.MathSciNetMATHGoogle Scholar

Copyright information

© Springer-Verlag Berlin Heidelberg 1970

Authors and Affiliations

  • Carlo Miranda
    • 1
  1. 1.Università di NapoliItaly

Personalised recommendations